# SDR SWIA202158049

- Difficulty date: March 22, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21R CORRODED BETWEEN FS295.00 AND FS310.00     (C-CHECK RO 5/3/2021)    REPLACED STRINGER 21R FROM FS280.00-333.00 REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING SH670-31630 REV K, & EO SH670-31630, SNIEO S07.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
